# SDR SCNA97323

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND A STIFFENER JUST AFT OF THE LEFT LAV FLOOR PAN WITH CORROSION BEYOND LIMITS.  REMOVED CORRODED SECTION, FABRICATED AND INSTALLED A REPAIR IN ACCORDANCE WITH SRM 51-40-2.
